On the stability of linear systems with an exact constraint set

Please use this identifier to cite or link to this item: http://hdl.handle.net/10045/8089
Información del item - Informació de l'item - Item information
Title: On the stability of linear systems with an exact constraint set
Authors: Amaya, Jorge | Goberna, Miguel A.
Research Group/s: Programación Semi-infinita
Center, Department or Service: Universidad de Alicante. Departamento de Estadística e Investigación Operativa | Universidad de Chile. Centro de Modelamiento Matemático
Keywords: Stability | Linear systems | Linear programming | Linear semi-infinite programming
Knowledge Area: Matemáticas
Date Created: 2004
Issue Date: Feb-2006
Publisher: Physica Verlag | Springer-Verlag GmbH
Citation: AMAYA, Jorge; GOBERNA TORRENT, Miguel Ángel. "On the stability of linear systems with an exact constraint set". Mathematical Methods of Operations Research. Vol. 63, No. 1 (Febr. 2006). ISSN 1432-2994, pp. 107-121
Abstract: This paper deals with the stability of the intersection of a given set X ⊂ Rn with the solution, F ⊂ Rn, of a given linear system whose coefficients can be arbitrarily perturbed. In the optimization context, the fixed constraint set X can be the solution set of the (possibly nonlinear) system formed by all the exact constraints (e.g., the sign constraints), a discrete subset of Rn (as Zn or {0, 1}n, as it happens in integer or Boolean programming) as well as the intersection of both kind of sets. Conditions are given for the intersection F ∩ X to remain nonempty (or empty) under sufficiently small perturbations of the data.
Sponsor: Research supported by DGES and FEDER, Grant BFM2002-04114-C02-01 and Fondecyt Grant 1020(7020)-646.
URI: http://hdl.handle.net/10045/8089
ISSN: 1432-2994 (Print) | 1432-5217 (Online)
DOI: 10.1007/s00186-005-0030-8
Language: eng
Type: info:eu-repo/semantics/article
Rights: The original publication is available at www.springerlink.com
Peer Review: si
Publisher version: http://dx.doi.org/10.1007/s00186-005-0030-8
Appears in Collections:INV - LOPT - Artículos de Revistas

Files in This Item:
Files in This Item:
File Description SizeFormat 
ThumbnailFinalMMOR.pdf186,56 kBAdobe PDFOpen Preview

Items in RUA are protected by copyright, with all rights reserved, unless otherwise indicated.